# SDR UPS02839566

- Difficulty date: September 20, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: NPN
- Part serial: NSN
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 R2 DOOR FRAME AT FS 1650 AT L17R DOUBLER ON FRAME IS WORN AND CHAFFED AT RADIUS.     REMOVED AND REPLACED DOUBLER IAW DAC DWG 5615700
